Hi all, I was diagnosed on Tuesday and was prescribed Zoloft. Since then my obsessions have gotten worse, I keep debating whether I should take this drug. It already is making me feel better the rare moments I am calm, but I spend all day obsessing thinking I'm going to kill my family or myself. I spent hours reading online all the hour stories about the drug (normal people killing themselves etc.) and all the horrible withdrawal effects that may happen. There are websites documenting all these horrible things about the drug. I know that it only happens to a small number and millions of people have been helped but I am worried I will be one of the unlucky few. I have suicidal urges but I think it's just my OCD since it happens to some people, and of course I freak out at these thoughts. I am not suicidal or depressed really and I am only taking 25 mg now until i go up to 50. I have been on Wellbutrin since September but have had no real adverse side effects, the only thing I've noticed about Zoloft so far is a weird buzzing sensation in my head and some headaches. This is really freaking me out, any advice. I want to take it because it might help because this is getting out of hand but I am medicine phobic.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...